Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/208831
Title: Целочисленные точки специальных алгебраических кривых
Authors: Базылев, Дмитрий Федорович
Янчевский, Вячеслав Иванович
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 2002
Publisher: Минск : БГУ
Citation: Вестник Белорусского государственного университета. Сер. 1, Физика. Математика. Информатика. – 2002. - № 1. – С. 71-75.
Abstract: In this paper we consider integer points on special algebraic curves in order to estimate bounds for coordinates of such points.
URI: http://elib.bsu.by/handle/123456789/208831
ISSN: 0321-0367
Appears in Collections:2002, №1 (январь)

Files in This Item:
File Description SizeFormat 
71-75.pdf2,35 MBAdobe PDFView/Open


PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.